Previous |  Up |  Next


Title: A note to pointwise transformations of linear quasi-differential equations (English)
Author: Čadek, Martin
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 26
Issue: 1
Year: 1990
Pages: 27-35
Category: math
MSC: 34C20
idZBL: Zbl 0731.34007
idMR: MR1188071
Date available: 2008-06-06T06:21:00Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] M. Čadek: Form of general pointwise transformations of linear differential equations.Czech. Math. J. 35 (110), 1985, 617-624. MR 0809044
Reference: [2] M. Čadek: Pointwise transformations of linear differential systems.tо appeaг in Aгch. Math. (Bгnо), vоl. 26, 1990, nо. 4.
Reference: [3] W. N. Everitt J. D. Key: On some properties of matrices associated with linear ordinary quasi-differential expressions.preprint.
Reference: [4] W. N. Everitt Ғ. Neurnan: A concept of adjointness and symmetricity of differential expressions based on generalized Lagrange identity and Green's formula.Pгоceedings оf the 1982 Dundee Syrnpоsiurn оn Ordinary Differential Equatiоns, Lecture Nоtes in Math. 1032, Springeг 1983. MR 0742630
Reference: [5] P. Stäckel: Über Transformationen von Differentialgleichungen.Cгelles J. 111 (1893), 290-302.
Reference: [6] E. J. Wilczynski: Projective differential geometry of curves and ruled surfaces.Teubneг, Leipzig, 1906.


Files Size Format View
ArchMath_026-1990-1_4.pdf 1.152Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo